# SDR 2008FA0000895

- Difficulty date: December 12, 2008
- Submitted: December 17, 2008
- Operation: General aviation
- Aircraft: N558LA
- Make and model: Robsin R22BETA
- Aircraft serial: 3153
- Aircraft time: 6,368 hours
- Engine: Lyc O360J2A
- Engine time: 6,368 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Belt
- Part number: A1902
- Condition: Defective
- Location: Clutch Assy
- Part time: 1,968 hours
- Component: Clutch Assembly, Robsin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED A CLUTCH LIGHT COMING ON FOR MORE THAN 5 SECONDS, FOLLOWED THE PROCEDURES IN THE POH AND MADE A PRECAUTIONARY LANDING. UPON VISUAL INSP IT WAS DEFECTED THAT ONE OF THE DRIVE BELTS IN THE CLUTCH SYS HAD FAILED AND CAUSED THE CLUTCH ACTUATOR TO ENGAGE CAUSING THE CLUTCH LIGHT TO ILLUMINATE.  THERE WERE NO DAMAGES TO THE ROTORCRAFT OR ANY INJURIES TO THE PILOTS. DRIVE BELTS WHERE REPLACED AND THE ROTORCRAFT WAS RETURNED TO SERVICED.
